# SDR AALA202105129008

- Difficulty date: May 11, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,574 hours, 9,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN DOOR L3 EPAS BATTERY AMBER LIGHT DID NOT ILLUMINATE DURING TEST. REMOVED AND REPLACED THE MODE SELECT SWITCH IAW AMM 52-11-28.
